# SDR 2006FA0000012

- Difficulty date: November 10, 2005
- Submitted: January 10, 2006
- Operation: General aviation
- Aircraft: N24831
- Make and model: Cessna 152
- Aircraft serial: 15280403
- Engine: Lyc O235*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Stabilizer
- Part time: 8,207 hours
- Component: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTING 100 HR INSPECTION FOUND CRACK ON HORIZONTAL STABILIZER FRONT APEK, LOWER ANGLE PN 0432001-37 AND REINFORCEMENT PLATE PN 0432001-44, 1 LOWER SKIN RIVET SEAM FRETTED AND LOOSE.  UPON REMOVAL AND DISASSEMBLY DISCOVERED CRACKED SKIN (PN 0432001-55) AND CRACKED SPAR PN 0432001-56.  NOTE: THIS IS AN EARLIER SN AC WHICH APPARENTLY DID NOT HAVE REINFORCEMENT ANGLE PN 0432007-3 AS INSTALLED ON LATER SN`S.  THIS AC ALSO HAS A CONVERSION TO TAILWHEEL AND HAS SPENT A PORTION OF ITS TT AS A TAILWHEEL.  (K)
